Approximation and dependence via multiteam semantics

Show full item record



Permalink

http://hdl.handle.net/10138/239804

Citation

Durand , A , Hannula , M , Kontinen , J , Meier , A & Virtema , J 2018 , ' Approximation and dependence via multiteam semantics ' , Annals of Mathematics and Artificial Intelligence , vol. 83 , no. 3-4 , pp. 297-320 . https://doi.org/10.1007/s10472-017-9568-4

Title: Approximation and dependence via multiteam semantics
Author: Durand, Arnaud; Hannula, Miika; Kontinen, Juha; Meier, Arne; Virtema, Jonni
Contributor: University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Department of Mathematics and Statistics
University of Helsinki, Leibniz Universität Hannover
Date: 2018-08
Language: eng
Number of pages: 24
Belongs to series: Annals of Mathematics and Artificial Intelligence
ISSN: 1012-2443
URI: http://hdl.handle.net/10138/239804
Abstract: We define a variant of team semantics called multiteam semantics based on multisets and study the properties of various logics in this framework. In particular, we define natural probabilistic versions of inclusion and independence atoms and certain approximation operators motivated by approximate dependence atoms of Vaananen.
Subject: 111 Mathematics
Dependence logic
Team semantics
Computational complexity
CONDITIONAL-INDEPENDENCE
IMPERFECT INFORMATION
TEAM SEMANTICS
LOGIC
COMPLEXITY
INCLUSION
FINITE
Rights:


Files in this item

Total number of downloads: Loading...

Files Size Format View
template.pdf 395.4Kb PDF View/Open

This item appears in the following Collection(s)

Show full item record